Please use this identifier to cite or link to this item:
Author(s): Nunes, J.
Prazeres, P.
Date: 2014
Title: Pricing swaptions under multifactor gaussian HJM models
Volume: 24
Number: 4
Pages: 762-789
ISSN: 0960-1627
Keywords: Conditioning approach
Edgeworth expansion
European-style swaptions
Gaussian HJM multifactor models
Hyperplane approximation
Lognormal approximation
Low-variance martingale approximation
Rank 1 approximation
Stochastic duration
Abstract: Several approximations have been proposed in the literature for the pricing of European-style swaptions under multifactor term structure models. However, none of them provides an estimate for the inherent approximation error. Until now, only the Edgeworth expansion technique of Collin-Dufresne and Goldstein is able to characterize the order of the approximation error. Under a multifactor HJM Gaussian framework, this paper proposes a new approximation for European-style swaptions, which is able to set bounds on the magnitude of the approximation error and is based on the conditioning approach initiated by Curran and Rogers and Shi. All the proposed pricing bounds will arise as a simple by-product of the Nielsen and Sandmann setup, and will be shown to provide a better accuracy-efficiency trade-off than all the approximations already proposed in the literature.
Peerreviewed: Sim
Access type: Embargoed Access
Appears in Collections:BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
  Restricted Access
289,39 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.